# SDR FDEA201402050268

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 81,410 hours, 27,412 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN0434
- Part serial: A295
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 26,922 hours, 20,504 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEVEL TWO ENG 2 OIL FILTER ALERT RECEIVED DURING CRUISE FLIGHT AT FL350.  ALERT WAS INTERMITTENT FOR A FEW MINS, THEN WENT OUT WITH NO REDUCTION IN THRUST.  ALERT RETURNED 1.5 HOURS LATER, REDUCED THRUST TO 85 % N1.  ALERT STAYED OFF UNTIL DESCENT INTO KMEM WHEN  IT RETURNED INTERMITTENTLY.  ELECTED TO SHUT ENG DOWN.  OIL PRESS & TEMP WERE SAME AS OTHER ENGS.  COMPLETED INSTALLATION OF NR 2 ENG OIL STRAINER CLOGGING SWITCH REF AMM 79-35-01-2.  COMPLETED INSTALLATION OF NR 2 ENG LOW OIL PRESSURE SWITCH REF AMM 79-34-01-2.  RAN NR 2 ENG PER JRH WITH ALL OPS GOOD AND LEAK CKS GOOD.  A/C OK OFR SERVICE.
